# SDR ALG2004F00046

- Difficulty date: August 20, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N937AL
- Make and model: Bell 407
- Aircraft serial: 53383
- Engine: Allsn 250C47B
- System (JASC): 6397 · Main Rotor Drive System Wiring
- Part: Wire
- Condition: Shorted
- Location: Chip Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF.  WHILE TAKING OFF THE MAIN TRANSMISSION CHIP LIGHT CAME ON,  RETURNED TO GI 59 AND LANDED.  MAINTENANCE CHECKED CHIP DETECTOR SYSTEM FOUND NO MENTAL, DID FIND UPPER CHIP DETECTOR HAD BROKEN WIRES SHORTING OUT, REPAIRED BROKEN WIRES TESTED GOOD.
